# SDR EISA98214

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 SMOKE DETECTOR WILL NOT TEST, ON PREFLIGHT, GENERATED BY PILOT REPORT.  REMOVED AND REPLACED NR 4 SMOKE DETECTOR POWER SUPPLY.  OPS CHECK NORMAL PER MM CHAPTER 26.  (M)
